# SDR 95ZZZX7057

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5779U
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5059
- System (JASC): 7600 · Engine Controls
- Part: Ball End
- Part number: 355A57248921
- Condition: Misinstalled
- Location: Anticipate Relay
- Part time: 3,141 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING IN-FLIGHT ENGINE TREND CHECK OF ACFT ENGINES, PILOTS DISCOVERED REVERSE OPERATION OF THE NR 2 ENGINE TRIM OR ANTICIPATOR CONTROL AT MID-POINT OF ACTUATION.  AFTER RIGGING ACFT PER N.W.C., AND THOROUGH TROUBLESHOOTING, DETERMINED THE ECCENTRIC BALL END LOCATED AT THE LOWER OFFSET OF THE ANTICIPATOR RELAY ASSY WAS NOT POSITIONED CORRECTLY, WAS 90 DEGREES OFF.  THE ERROR WAS DONE AT AN EARLIER DATE.
